# SDR ASOA2015051312804

- Difficulty date: April 16, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LIGHTING STRIPS HAVE SMALL PIECES INSTALLED THROUGH OUT CABIN FOUND DURING INTERIOR INCOMING CHECK.  REPLACED SMALL FLOOR PATH LIGHTING STRIPS WITH LONGER STRIP IAW AMM TASK 33-51-01-400-801 A04 AND AMM SUPP 33-51-01, REV A.
